# SDR SIMA20170621002

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 30,587 hours, 26,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Leaking
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

NR 1 BLEED LEAK AT 6000 FT MESSAGE ACTIVATED.   DISAPEARED AFTER 5 MINUTES.   REPLACED AND REMOVED THE NR 1 PACK VALVE TO HEAT EXCHANGER DUCT SLEEVE AND CLAMPS IAW ETN-EM-21-056. PERFORMED OPS CHECK OF THE NR 1 BLEED SYSTEM FOUND WORKING PROPERLY.  NO LEAKS NOTED IAW AMM 36-00-00.
